# SDR SWAA2023031716291

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 61,031 hours, 40,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS FELL OFF BRACKET OVERHEAD IN FWD GALLEY NEAR FLIGHT DECK DOOR<[01] C/W EA 23-133-00849; OK TO CONTINUE PER TLD. PERMANENT REPAIR DUE WITHIN 3 DAYS.
